Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 331, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 8, 2012, 3:30 PM CDT for 4 counties in Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 3:30 PM CDT (20:30 UTC)
- Expired
- Aug 8, 2012, 4:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 111 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2782 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS54 KLZK 082030
SVRLZK
ARC019-059-097-109-082100-
/O.NEW.KLZK.SV.W.0331.120808T2030Z-120808T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
SOUTHWESTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
NORTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 400 PM CDT
* AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF AMITY TO 7
MILES NORTHWEST OF DEGRAY LAKE TO 4 MILES SOUTHWEST OF DEGRAY
LAKE...AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
DEGRAY LAKE... SEGUR... DEGRAY LAKE SP...
CADDO VALLEY... AMITY... WELSH...
ROSBORO... POINT CEDAR... MARCUS...
CANEY... BONNERDALE... BISMARCK...
ALPINE... SUGARLOAF KNOB...
SHOUSE FORD REC AREA... RUNYAN BRIDGE...
OZAN POINT... OLD DE ROCHE...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 75 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3439 9321 3429 9302 3414 9299 3412 9340
3425 9352 3439 9353
TIME...MOT...LOC 2029Z 286DEG 7KT 3431 9336 3428 9328
3421 9325
$$
621 follow-up statement
476 WWUS54 KLZK 082049 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 349 PM CDT WED AUG 8 2012 ARC097-109-082059- /O.CAN.KLZK.SV.W.0331.000000T0000Z-120808T2100Z/ MONTGOMERY AR-PIKE AR- 349 PM CDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE AND SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. LAT...LON 3413 9330 3425 9326 3429 9302 3414 9299 TIME...MOT...LOC 2049Z 266DEG 13KT 3416 9318 $$ ARC019-059-082100- /O.CON.KLZK.SV.W.0331.000000T0000Z-120808T2100Z/ CLARK AR-HOT SPRING AR- 349 PM CDT WED AUG 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL HOT SPRING AND NORTH CENTRAL CLARK COUNTIES UNTIL 400 PM CDT... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF DEGRAY LAKE...MOVING EAST AT 15 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... DEGRAY LAKE... DEGRAY LAKE SP... CADDO VALLEY... OZAN POINT... OLD DE ROCHE... LOWER LAKE REC AREA... LAKEVIEW PARK... IRON MTN REC AREA... IRON MTN PARK... HWY 7 REC AREA... EDGEWOOD PARK... DEGRAY DAM... DEGRAY... COUNTRY CLUB LAKE... CADDO DRIVE PARK... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 75 AND 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3413 9330 3425 9326 3429 9302 3414 9299 TIME...MOT...LOC 2049Z 266DEG 13KT 3416 9318 $$ 62
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:25 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 8, 2:25 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 225 PM CDT WED AUG 8 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION AND CHANCES FOR STRONG TO SEVERE STORMS. THEN A DRY FORECAST FRIDAY AND INTO THE WEEKEND WITH CLOSER TO NORMAL TEMPS. WILD FIRE CONCERNS REMAIN. AFTERNOON CONVECTION HAS DEVELOPED OVER WESTERN TO CENTRAL AREAS...WITH THE BEST OVER THE WEST AREAS DUE TO THE WEAK FRONTAL BOUNDARY AND SOME UPPER LEVEL SHORT WAVE ENERGY. A FEW STORMS HAVE BECOME SEVERE. IN PLACE MOIST AND UNSTABLE AIR MASS SOUTH OF THE BOUNDARY HAS FUELED STORMS THIS AFTERNOON. NORTH OF THE BOUNDARY...JUST A BIT DRIER AND MORE STABLE ATMOSPHERE. ALSO FIRE DANGER REMAINS HIGH...AS WELL AS SOME HEAT INDEX VALUES WILL GO OVER 100 TO NEAR 105 IN SPOTS THIS AFTERNOON. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT WILL KEEP GOOD CHANCE OF STORMS THIS EVENING TO EARLY NIGHT IN THE WEST TO WEST CENTRAL...WHILE A SLIGHT CHANCE IN THE EAST. TONIGHT WILL KEEP A CHANCE OF CONVECTION OVER WEST TO CENTRAL WITH THE WEAK BOUNDARY AND UPPER SHORT WAVE. OVERALL COVERAGE WILL AGAIN BE MAINLY OVER THE WEST. THE WEAK FRONT WILL BE MAINLY A LOW PRESSURE TROUGH AS THE SYSTEM OVER THE PLAINS BECOMES ORGANIZED INTO THURSDAY MORNING. THURSDAY DURING THE DAY...ADDITIONAL CONVECTION IS EXPECTED AS THE FRONT SAGS SOUTH AS THE SURFACE LOW OVER MID WEST PULLS EAST. ADDITIONAL UPPER ENERGY IS ALSO EXPECTED TO MOVE OVER AR IN THE UPPER NW FLOW. A RISK OF ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE DUE TO IN PLACE FACTORS. CURRENT ECMWF TIMING MOST IN LINE WITH TRENDS. LATER THURSDAY TO FRIDAY MORNING...CONVECTION SHOULD BE WINDING DOWN AND MOVING SE OUT OF AR. OVERALL A DRY DAY FRIDAY WITH COOLER TEMPS CLOSER TO NORMAL VALUES ARE EXPECTED. DRY SATURDAY WITH NEAR NORMAL TEMPS. && .LONG TERM...SUNDAY THROUGH WEDNESDAY NOT MUCH CHANGE MADE TO THE LONG TERM FORECAST. UPPER LEVEL PATTERN FOR THE LONG TERM WILL BE DOMINATED BY LONG WAVE RIDGE AXIS TO THE WEST OF ARKANSAS...WITH NORTHWESTERLY FLOW OVERHEAD AND JUST TO THE NORTH OF THE STATE. TEMPS WILL REMAIN BELOW NORMAL THROUGH MUCH OF THE PERIOD...PERHAPS WARMING BACK TO...OR SLIGHTLY ABOVE NORMAL VALUES TOWARDS THE END OF THE LONG TERM. THAT BEING SAID...GUIDANCE IS NOT IN PERFECT AGREEMENT. THE GFS MAINTAINS THE DESCRIBED UPPER FLOW REGIME...WHILE THE EUROPEAN BUILDS THE UPPER RIDGE EASTWARD TOWARDS ARKANSAS BY TUE/WED NEXT WEEK. LIKEWISE THE GFS IS COOLER AND FEATURES MORE RAIN CHANCES AS UPPER DISTURBANCES MOVE THROUGH THE REGION...WHEREAS THE EURO IS DRIER AND HOTTER. WENT MIDDLE OF THE ROAD FOR NOW...WITH ONLY 15-20 POPS DURING THE AFTERNOON HOURS AND TEMPS AROUND NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 95 71 89 / 30 30 20 10 CAMDEN AR 75 95 74 95 / 40 40 20 10 HARRISON AR 70 94 66 85 / 50 20 10 0 HOT SPRINGS AR 75 95 73 93 / 60 30 20 10 LITTLE ROCK AR 75 96 74 92 / 30 30 20 10 MONTICELLO AR 75 94 74 93 / 30 40 30 10 MOUNT IDA AR 72 95 72 93 / 60 30 10 10 MOUNTAIN HOME AR 72 95 67 87 / 40 30 10 0 NEWPORT AR 72 95 71 89 / 30 30 20 10 PINE BLUFF AR 74 94 74 92 / 30 40 30 10 RUSSELLVILLE AR 71 100 72 92 / 60 30 10 10 SEARCY AR 72 94 73 91 / 30 30 20 10 STUTTGART AR 74 94 73 91 / 30 30 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Aug 8, 9:23 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 923 AM CDT WED AUG 8 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 923 AM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN HALF OF THE STATE TODAY...AS A WEAK DISTURBANCE MOVES ACROSS THE REGION. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE STORM OR TWO. IN SUCH A CASE...DAMAGING WINDS AND SEVERE HAIL WILL BE THE MAIN HAZARDS. HIGHS TODAY WILL BE NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM 100 TO 105 DEGREES. FIRE DANGER REMAINS EXTREME ACROSS MUCH OF THE STATE DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE IN MANY COUNTIES OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY GROW OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE INTO THE STATE THURSDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS ACCOMPANYING IT. AGAIN...MOST STORMS WILL REMAIN BELOW SEVERE LIMITS BUT AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE MAIN THREATS FROM SUCH STORMS. WIDESPREAD RAINFALL IS NOT LIKELY...SO EXTREME WILDFIRE DANGER WILL CONTINUE. AFTER THE FRONT MOVES THROUGH THE STATE FRIDAY...COOLER AND DRIER AIR WILL MOVE INTO THE REGION. THE NEXT CHANCE FOR RAIN WILL BE EARLY NEXT WEEK...AS ANOTHER DISTURBANCE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Aug 8, 12:37 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1237 PM CDT WED AUG 8 2012 ARZ037-040-041-081820- MONTGOMERY AR-POLK AR-SCOTT AR- 1237 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTT...NORTHEASTERN POLK AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 115 PM CDT... AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ODEN...OR 17 MILES SOUTHEAST OF WALDRON...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ODEN... MIMOSA... SIMS... PINE RIDGE... PENCIL BLUFF... WHITETOWN... ROCKY SHOALS REC AREA... POSEY HOLLOW... NORTH FORK LAKE... MILL CREEK REC AREA... LAMB MTN... IRONS FORK MTN... HUDDLESTON... HOG JAW... GRAPEVINE MTN... GOLDSBERRY MTN... GASTON... BUCK KNOB... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3473 9364 3450 9373 3463 9407 3480 9400 TIME...MOT...LOC 1737Z 289DEG 7KT 3468 9393 56
Special weather statement, Aug 8, 12:45 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 PM CDT WED AUG 8 2012 ARZ030-037-038-081830- LOGAN AR-SCOTT AR-YELL AR- 1245 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...NORTHEASTERN SCOTT AND EXTREME SOUTHERN LOGAN COUNTIES UNTIL 130 PM CDT... AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STONEHOUSE REC AREA...OR 16 MILES SOUTHEAST OF BOONEVILLE...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... STONEHOUSE REC AREA... MUDDY CREEK WMA... FOURCHE VALLEY... WALTREAK... UNION HILL... OLIO... NOLA... HARVEY... GRAVELLY... CHULA... BLUFFTON... BLUE BALL... PLEASANT HILL... LITTLE TEXAS... FREEDOM MTN... DUTCH CREEK MTN... CHALYBEATE SPGS... CALLAHAN KNOB... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3499 9346 3475 9356 3488 9389 3505 9382 TIME...MOT...LOC 1745Z 289DEG 7KT 3494 9375 56
Special weather statement, Aug 8, 1:14 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 PM CDT WED AUG 8 2012
ARZ003-012-081900-
BOONE AR-NEWTON AR-
114 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOONE AND NORTHERN
NEWTON COUNTIES UNTIL 200 PM CDT...
AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF ERBIE...OR 5 MILES NORTHEAST OF
LOST VALLEY SP...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LOST VALLEY SP... JASPER... PRUITT...
PIERCETOWN... ERBIE... WAYTON...
VENDOR... PONCA... PARTHENON...
MT SHERMAN... MARBLE FALLS... LOW GAP...
HASTY... CROSSROAD... COMPTON...
THE BASIN... STOVERVILLE... STEEL CREEK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3607 9307 3604 9301 3584 9318 3604 9346
3606 9344 3613 9338 3613 9331 3618 9331
TIME...MOT...LOC 1814Z 305DEG 7KT 3606 9331
56Special weather statement, Aug 8, 1:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
143 PM CDT WED AUG 8 2012
ARZ012-021-081930-
JOHNSON AR-NEWTON AR-
143 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 230 PM CDT...
AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DEVILS KNOB...OR 16 MILES
NORTH OF CLARKSVILLE...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ROSETTA... MINERAL SPGS REC AREA...
DEVILS KNOB... SALUS... OZONE...
OARK... FALLSVILLE... CATALPA...
WOODS MTN... THOMPSON KNOB... RICH KNOB...
PINE CREST CAMP... PILOT ROCK MTN... OZONE REC AREA...
NAPOLEON KNOB... MOONHULL MTN... MCCRAKEN HILLS...
MAC WOOD MTN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3577 9321 3553 9328 3562 9363 3577 9359
3577 9353 3579 9352
TIME...MOT...LOC 1843Z 282DEG 7KT 3569 9350
56Special weather statement, Aug 8, 2:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 PM CDT WED AUG 8 2012
ARZ037-040-082005-
POLK AR-SCOTT AR-
218 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND EXTREME
NORTHWESTERN POLK COUNTIES UNTIL 300 PM CDT...
AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF MORGAN SPRINGS...OR 12 MILES
SOUTH OF HARTFORD...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MORGAN SPRINGS... LAKE HINKLE... CAUTHRON...
BLACK FORK... BATES... WEEKS...
WALKER MTN... LITTLE PINES REC AREA...
COALDALE... BRAWLEY... BLACK FORK MTN...
GIPSON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3478 9446 3491 9446 3493 9445 3496 9441
3495 9438 3489 9420 3469 9436 3476 9447
TIME...MOT...LOC 1918Z 301DEG 5KT 3486 9443
56Special weather statement, Aug 8, 2:40 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
240 PM CDT WED AUG 8 2012
ARZ030-037-082010-
LOGAN AR-SCOTT AR-
240 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN SCOTT AND
WESTERN LOGAN COUNTIES UNTIL 315 PM CDT...
AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BOONEVILLE...MOVING
SOUTHEAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BOONEVILLE... IONE... DRIGGS...
CHISMVILLE... CAROLAN... CARBON CITY...
BARBER... WATSON LAKE... TATE...
HEWITT LAKE... CANEY LAKE... BOY SCOUTS LAKE...
BOONEVILLE MUNI ARPT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3515 9404 3523 9404 3524 9402 3524 9393
3529 9393 3531 9391 3527 9373 3501 9400
3514 9412
TIME...MOT...LOC 1940Z 302DEG 6KT 3520 9398
/64The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:25 PM CDT | Special Weather Statement | LZK | Clark | 30 min |
| Aug 7, 7:31 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 29 min |
| Aug 8, 9:53 AM CDT | Special Weather Statement | LZK | Perry | 47 min |
| Aug 8, 11:46 AM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Aug 8, 12:37 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Aug 8, 12:45 PM CDT | Special Weather Statement | LZK | Yell | 45 min |
| Aug 8, 1:08 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 37 min |
| Aug 8, 1:14 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Aug 8, 1:41 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 34 min |
| Aug 8, 1:43 PM CDT | Special Weather Statement | LZK | Johnson | 47 min |
| Aug 8, 1:48 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 42 min |
| Aug 8, 2:18 PM CDT | Special Weather Statement | LZK | Scott | 47 min |
| Aug 8, 2:19 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 26 min |
| Aug 8, 2:40 PM CDT | Special Weather Statement | LZK | Logan | 30 min |
| Aug 8, 2:57 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 33 min |
| Aug 8, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 15 min |
| Aug 8, 3:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 35 min |
| Aug 8, 3:41 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| Aug 8, 3:53 PM CDT | Special Weather Statement | LZK | Conway | 32 min |
| Aug 8, 4:04 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 26 min |
| Aug 8, 4:21 PM CDT | Special Weather Statement | LZK | Faulkner | 29 min |
| Aug 8, 4:22 PM CDT | Special Weather Statement | LZK | Calhoun | 48 min |
| Aug 8, 4:36 PM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Aug 8, 4:46 PM CDT | Special Weather Statement | LZK | Perry | 29 min |
| Aug 8, 4:47 PM CDT | Special Weather Statement | LZK | Faulkner | 28 min |
| Aug 8, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 32 min |
| Aug 8, 5:15 PM CDT | Special Weather Statement | LZK | Pulaski | 30 min |
| Aug 8, 5:18 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 27 min |
| Aug 8, 5:35 PM CDT | Special Weather Statement | LZK | Calhoun | 60 min |
| Aug 8, 5:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 34 min |
| Aug 8, 6:33 PM CDT | Special Weather Statement | LZK | Desha | 27 min |
| Aug 8, 6:42 PM CDT | Special Weather Statement | LZK | Drew | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.